# SDR FDEA201802030297

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 32,780 hours, 17,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0449
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM THE SLIDE ON L1. FEELS STIFF AND BOUNDED UP. UNABLE TO OPERATE. REPLACED SLIDE REF AMM 25-61-21-04. DOOR ARMS NORMALLY NO BINDING.
